# SDR 2007FA0000343

- Difficulty date: April 11, 2007
- Submitted: April 24, 2007
- Operation: General aviation
- Aircraft: N835MA
- Make and model: Cessna 441
- Aircraft serial: 4410343
- Engine: Garrtt TPE33110
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 31080261
- Condition: Fluctuates
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

COMMANDED IN-FLIGHT SHUTDOWN OF LT ENGINE DUE TO FLUCTUATING OIL PRESSURE.  UNEVENTFUL SINGLE ENGINE LANDING.  ENGINE LOST OIL.  OIL EXITED ENGINE FROM TURBINE AIR/OIL SEAL AS A RESULT OF TURBINE SCAVENGE PUMP FAILURE.  RECOMMEND COMPLIANCE WITH SB 72-2074R1.  (K)
